MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2318-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The current location of the explanted device remains unknown.No additional information was available.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device qrb.Product family: scs-linear leads, upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 7164886, udi: (b)(4).
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device .Product family: scs-linear leads.Upn: m365sc2218500.Model: sc-2218-50.Serial: (b)(6).Batch: 7164886.Udi: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The current location of the explanted device remains unknown.No additional information was available.Additional information received indicated the scs patient underwent an explant procedure due to high impedances and loss of stimulation.

Brand Name
INFINION? PRO
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
CS   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23722518
Report Number3006630150-2025-11201
Device Sequence Number8421056
Product Code LGW
UDI-Device Identifier00191506018733
UDI-Public(01)00191506018733(17)270721(10)5005947
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2318-70
Device Catalogue NumberSC-2318-70
Device Lot Number5005947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale